# SDR IPXA2016062404995

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,409 hours, 8,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EXIT LIGHT HAS NUMEROUS BULBS INOPERATIVE, RELAMPED.  OPS CK NORMAL, REF AMM 33-51-13.
